Alert archive / Virginia / Tornado Warnings in 2011
Tornado Warning 92, NWS Baltimore/Washington
NWS Baltimore/Washington issued this tornado warning at Oct 13, 2011, 4:00 PM EDT for Culpeper County, Orange County, Virginia. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2011, 4:00 PM EDT (20:00 UTC)
- Expired
- Oct 13, 2011, 4:30 PM EDT
- In force
- 30 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
Counties Culpeper County, VA, Orange County, VA
The radar
The Sterling radar (KLWX), 86 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 4:05 PM EDT | TORNADO | 1 Nne Nasons, VA | A NARROW PATH OF TREE DAMAGE WAS DISCOVERED FROM NEAR STATE ROUTE 628 TO NEAR STATE ROUTE 627. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 69 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 451 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
152 WFUS51 KLWX 132000 TORLWX VAC047-137-132030- /O.NEW.KLWX.TO.W.0092.111013T2000Z-111013T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 400 PM EDT THU OCT 13 2011 THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A * TORNADO WARNING FOR... CENTRAL ORANGE COUNTY IN CENTRAL VIRGINIA... SOUTHERN CULPEPER COUNTY IN NORTHERN VIRGINIA... * UNTIL 430 PM EDT * AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER CENTRAL ORANGE COUNTY...OR 15 MILES NORTH OF LOUISA...MOVING NORTH AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... RAPIDAN... UNIONVILLE... EVERONA... MITCHELLS... WINSTON... RACCOON FORD... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3843 7806 3840 7787 3817 7801 3819 7810 TIME...MOT...LOC 2000Z 200DEG 26KT 3826 7805 $$ KRAMAR
2 follow-up statements
774 WWUS51 KLWX 132008 SVSLWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 408 PM EDT THU OCT 13 2011 VAC047-137-132030- /O.CON.KLWX.TO.W.0092.000000T0000Z-111013T2030Z/ ORANGE VA-CULPEPER VA- 408 PM EDT THU OCT 13 2011 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR CULPEPER AND ORANGE COUNTIES... AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS LOCATED JUST NORTH OF NASONS...OR 14 MILES SOUTH OF CULPEPER...MOVING NORTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... RACCOON FORD... MITCHELLS... WINSTON... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3843 7806 3840 7787 3817 7801 3819 7810 TIME...MOT...LOC 2008Z 211DEG 23KT 3829 7801 $$ KRAMAR
547 WWUS51 KLWX 132021 SVSLWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 421 PM EDT THU OCT 13 2011 VAC047-137-132030- /O.CON.KLWX.TO.W.0092.000000T0000Z-111013T2030Z/ ORANGE VA-CULPEPER VA- 421 PM EDT THU OCT 13 2011 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR CULPEPER AND ORANGE COUNTIES... AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS LOCATED 9 MILES SOUTH OF CULPEPER...MOVING NORTHEAST AT 25 MPH. A SECOND CIRCULATION WAS LOCATED NEAR NASONS...ALSO MOVING NORTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... RURAL SOUTHERN CULPEPER COUNTY RURAL NORTHERN ORANGE COUNTY TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3821 7799 3824 7805 3842 7800 3840 7787 TIME...MOT...LOC 2020Z 211DEG 24KT 3836 7796 $$ KRAMAR
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Oct 13, 3:22 PM EDT, 38 minutes earlier.
Area forecast discussion, Oct 13, 3:22 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
322 PM EDT THU OCT 13 2011
.SYNOPSIS...
HIGH PRESSURE RETURNS FOR THE WEEKEND INTO THE FIRST PART OF THE
WEEK. A COLD FRONT WILL PUSH INTO THE AREA TUESDAY NIGHT. UPPER
LEVEL LOW PRESSURE WILL INFLUENCE THE WEATHER IN THE MID ATLANTIC
WEDNESDAY AND THURSDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
CDFNT/H5 TROF AXIS IN THE MISSISSIPPI VLY ATTM. THERE/S ALSO A
STALLED BNDRY CUTTING ACRS THE SRN CWFA. ELY LLVL FLOW BEING OVERRUN
BY WARMER SLY FLOW ALOFT...LEADING TO LOTSA LGT RA AND DZ ACRS THE
CWFA. IN ADDITION...S/WV ENERGY /PVA/ UNDERCUTTING THE BASE OF THE
TROF GENERATING ADDITIONAL SHRA ACTIVITY ACRS WVA AND SSIDE VA.
THERE/S ENUF COINCIDENT UPR LVL DIVGNC AND BINOVC TO PERMIT
INSTBY...AND CONSEQUENTLY TSTMS HV DVLPD IN THAT AREA. MESO ANALYSIS
SUGGESTS THAT CWFA ON THE STBL SIDE /XCPT FOR SRN MD/...SO TSRA SHUD
BE STRATIFYING AS THEY OVERRIDE BNDRY. BUT...ELEVATED THUNDER A
RISK...AND HV KEPT EITHER A SCHC/CHC IN THE GRIDS THRU THE EVNG.
PVA CONTG OVNGT...SO CANT RULE OUT ADDTL SHRA. INSTBY NOT LKLY TO BE
AS GREAT THO. SINCE IT/LL BE CLDY AND WET...TEMPS SHUDNT BE DROPPING
MUCH. USED LAMP AS BASIS FOR MIN-T FCST.
&&
.SHORT TERM /FRIDAY/...
H5 TROF ATTAINS NEG TILT TMRW...DRIVING CDFNT THRU CWFA AS ADDTL
S/WV IMPULSES/MID LVL SPD MAX ROTATE UNDER THE UPR LOW. NMRS SHRA
XPCTD INVOF FNT...FLLWD BY GUSTY DRYING WNDS. ALTHO INSTBY SHUDNT BE
AS GREAT...SHEAR PROFILES ENUF FOR LCL THUNDER INVOF FNT.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
THE LAST VESTIGES OF RAFL ARE XPCTD TO DEPART NERN MD FRI EVE.
ON SAT...THE COMBO OF A 970 MB LOW OVR ERN ONTARIO AND A 1020
HIGH IN THE OH VLLY WL CREATE A TIGHT PRESSURE GRADIENT BETWEEN
THESE TWO FEATURES WILL RESULT IN BREEZY CONDITIONS. DURING THE
DAY SAT WLY WINDS 15-25 MPH MAY GUST UP TO 35 MPH...PSBLY GUSTING
OVR 40 MPH ON THE RIDGE TOPS OF THE POTOMAC HIGHLANDS - JUST
BLO WIND ADVISORY CRITERIA.
PRES GRAD WILL WEAKEN SAT NGT AND SUN AS HIPRES SETTLES OVER THE
AREA. SUNDAY LOOKS LK A GOOD DAY - ESPECIALLY GOOD TO SEE SINCE
SUN MRNG WL BE THE DEDICATION OF THE MLK MEMORIAL. UNLIKE ON THE
INITIAL 8/28 ATTEMPT WX SHOULD NOT PLAY A FACTOR THIS TIME.
HIPRES MOVES OFF THE SE COAST ERY NEXT WEEK. RETURN FLOW AROUND THE
HIGH WILL DRAW WARM MOIST AIR INTO THE REGION MON AND TUE. I'VE
TAKEN THE TEMPS UP 6-8 DEGS FM PRVS FCST FOR MON AND TUE TO THE
L70S...BUT STILL RMNG BLO MEX GDNC. IF CURRENT GFS COMES TRUE TUE
SHOULD XPRNC GOOD WAA AND U70S COULD BE REACHED.
THE NEXT CD FNT WOULD THEN MOVE INTO THE AREA LATE TUE...BRINGING
THE WARMING TO A SCREACHING HALT. DEEP TROF XPCTD TO FORM OVR THE ERN
U.S. WHICH COULD BRING RASH TO THE ENTIRE AREA WED AND SOME SNSH
TO THE HIGHLANDS WED NGT/THU...BUT THAT'S A LONG TIME AWAY YET.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
HV BEEN SUFFERING W/ AOB IFR CONDS TDA. AS OF 19Z...DCA AREA MTRS
JUMPED UP TO VFR. FCSTG CONDS THRU THE EVNG PUSH WL BE CHALLENGING.
CONDS SHUD DETERIORATE AGN AFDK DUE TO LLVL SATURATION. HV LIFR FCST
OVNGT...BASED LARGELY ON LAMP GDNC.
FLOW WL VEER SLY TMRW...PERMITTING IMPVMNT TO MVFR AFTER DAYBREAK
TMRW. THEN CDFNT WL PUSH THRU TERMINALS...SUPPORTING SCT-NMRS SHRA
AND PERHAPS A FEW TSRA. FVRBL MIXING BHD FNT SHUD SUPPORT 20-25 KT
GUSTS IN W/NW FLOW.
ON SAT...STRONG PRESSURE GRADIENT WILL LEAD TO GUSTY WLY WINDS.
SUSTAINED WINDS 15-20 KT MAY GUST TO 30 KT. WINDS WILL RELAX SAT
EVE INTO SUN AS HIPRES SETTLES OVER THE AREA.
VFR CONDITIONS EXPECTED OTHERWISE. COLD FRONT IS PROGGED TO MOVE
THROUGH THE AREA TUESDAY NIGHT.
&&
.MARINE...
ELY FLOW AOB 15 KT TAFTN...VEERING SLY TNGT. SCT-NMRS SHRA XPCTD...
W/ A FEW EVE TSRA PSBL...SPCLY MID BAY-LWR PTMC.
CFP XPCTD TMRW AFTN...WHICH WL SHIFT WNDS TO THE W/NW. A GOOD SURGE
OF DRY AIR WL COME IN BHD...PERMITTING FVRBL MIXING. SCA RAISED FOR
THE AFTN HRS AS 20 KT AVBL W/IN GUSTS.
WATERS WL BE UNDER CYCLONIC FLOW FRI NGT - GUSTS OF U TEENS/L20S
PSBL SO SML CRFT HAS BEEN ISSUED. SOLID SCA CONDITIONS EXPECTED
SAT...WITH GUSTS TO 30 KT POSSIBLE. WINDS SHOULD DROP BELOW SCA
LVLS LATE SAT NGT INTO SUN AS HIPRES BUILDS IN FROM THE SOUTHEAST.
ON TUE WARM AIR ADVCTN SRLY WINDS COULD CREATE SCA CONDS.
&&
.TIDES/COASTAL FLOODING...
WATER LEVELS ARE CURRENTLY RUNNING 1.5-2 FT ABOVE NORMAL VALUES THIS
AFTERNOON. WITH THE PROLONGED EASTERLY FLOW AND FULL MOON...WATER
LEVELS HV REMAINED ELEVATED. THIS PM TIDE CYCLE WL BE THE HIEST OF
THE BUNCH. BASED ON THESE TRENDS AND RECENT REPORTS...HV MADE ADDTL
ADJUSTMENTS TO HEADLINES - WRNGS FOR ALEX/FFX...BALT...AND ANNE
ARUNDEL. ADVY EVERYWHERE ELSE.
MINOR COASTAL FLOODING IS EXPECTED TO CONTINUE UNTIL WINDS SHIFT
TO THE W/NW BEHIND THE COLD FRONT LATER ON FRIDAY. FLD THREAT
SHOULD BE OVR BY SAT MRNG.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...COASTAL FLOOD ADVISORY UNTIL 2 AM EDT FRIDAY FOR DCZ001.
MD...COASTAL FLOOD ADVISORY UNTIL 2 AM EDT FRIDAY FOR MDZ007-013-
016>018.
COASTAL FLOOD WARNING UNTIL 2 AM EDT FRIDAY FOR MDZ011-014.
VA...COASTAL FLOOD ADVISORY UNTIL 2 AM EDT FRIDAY FOR VAZ052-055-
057.
COASTAL FLOOD WARNING UNTIL 2 AM EDT FRIDAY FOR VAZ053-054.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 1 PM FRIDAY TO 7 AM EDT SATURDAY FOR
ANZ530>543.
&&
PRODUCTS...HTS/WOODY!Hazardous weather outlook, Oct 13, 12:45 PM EDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1245 PM EDT THU OCT 13 2011 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 141245- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 1245 PM EDT THU OCT 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TODAY AND TONIGHT A COASTAL FLOOD WARNING IS IN EFFECT THROUGH EARLY FRIDAY MORNING ALONG THE TIDAL POTOMAC IN ALEXANDRIA AND FAIRFAX COUNTIES...AND ALONG THE WESTERN SHORE OF THE CHESAPEAKE BAY IN ANNE ARUNDEL AND BALTIMORE COUNTIES. A COASTAL FLOOD ADVISORY IS IN EFFECT THROUGH EARLY FRIDAY MORNING FOR THE REMAINDER OF THE WESTERN SHORE AND TIDAL POTOMAC. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MINOR COASTAL FLOODING IS POSSIBLE ACROSS PORTIONS OF THE UPPER TIDAL POTOMAC AND NORTHERN MARYLAND CHESAPEAKE BAY LATER FRIDAY MORNING WITH THE NEXT HIGH TIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-141245- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 1245 PM EDT THU OCT 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. JE
In the hours before
Local storm report, Oct 13, 11:35 AM EDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1135 AM EDT THU OCT 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM COASTAL FLOOD SOLOMONS 38.32N 76.46W
10/13/2011 CALVERT MD TRAINED SPOTTER
&&
EVENT NUMBER LWX1101959
MEADOWSSpecial weather statement, Oct 13, 3:59 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 359 PM EDT THU OCT 13 2011 VAZ056-132010- SPOTSYLVANIA VA- 359 PM EDT THU OCT 13 2011 ...STRONG THUNDERSTORM TO AFFECT SPOTSYLVANIA COUNTY... AT 359 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES SOUTH OF THORNBURG...MOVING NORTH AT 25 MPH. LOCATIONS IMPACTED INCLUDE MASSAPONAX. STORM INTENSITY IS INCREASING...AND SEVERE WEATHER MAY DEVELOP RAPIDLY. REMAIN ALERT...AND BE PREPARED TO TAKE ACTION IF WARNINGS ARE ISSUED. && LAT...LON 3827 7758 3824 7737 3802 7762 3802 7764 TIME...MOT...LOC 1959Z 187DEG 23KT 3810 7754 SMZ
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 8:47 PM EDT | Special Weather Statement | LWX | Nelson | 28 min |
| Oct 12, 8:54 PM EDT | Flash Flood Warning | LWX | Albemarle, Nelson | 4 hr |
| Oct 13, 4:13 AM EDT | Special Weather Statement | LWX | Prince William, City of Manassas, City of Manassas Park | 62 min |
| Oct 13, 5:41 AM EDT | River Flood Warning | LWX | Culpeper, Orange | 112 min |
| Oct 13, 3:42 PM EDT | Tornado Warning | LWX | Orange | 33 min |
| Oct 13, 3:59 PM EDT | Special Weather Statement | LWX | Spotsylvania | 11 min |
| Oct 13, 4:23 PM EDT | Tornado Warning | LWX | Culpeper, Fauquier, Orange | 37 min |
| Oct 13, 4:44 PM EDT | Special Weather Statement | LWX | Prince William | 16 min |
| Oct 13, 4:46 PM EDT | Special Weather Statement | LWX | City of Fredericksburg | 29 min |
| Oct 13, 5:01 PM EDT | Special Weather Statement | LWX | Fauquier | 14 min |
| Oct 13, 5:05 PM EDT | Special Weather Statement | LWX | Culpeper | 25 min |
| Oct 13, 5:07 PM EDT | Tornado Warning | LWX | Fauquier, Prince William, City of Manassas | 23 min |
| Oct 13, 5:18 PM EDT | Special Marine Warning | LWX | 57 min | |
| Oct 13, 5:18 PM EDT | Special Weather Statement | LWX | King George | 12 min |
| Oct 13, 5:28 PM EDT | Tornado Warning | LWX | Fairfax, Prince William, Stafford | 32 min |
| Oct 13, 5:35 PM EDT | Tornado Warning | LWX | Fairfax, City of Fairfax | 25 min |
| Oct 13, 6:02 PM EDT | Special Marine Warning | LWX | 58 min | |
| Oct 13, 6:02 PM EDT | Special Weather Statement | LWX | City of Fairfax | 28 min |
| Oct 13, 6:14 PM EDT | Tornado Warning | LWX | Spotsylvania | 31 min |
Nearby
Tornado Warnings in Virginia, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.